# SDR AWXA200700491

- Difficulty date: March 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT CARGO DOOR CUT OUT LOWER SILL STRAP, BS 787 - BS 857, S25R.  REPLACED AFT CARGO DOOR CUT OUT LOWER SILL STRAP, BS 787 - BS 857, S25R IAW B737-300 SRM 53-60-15-1A1 FIGURE 101.
